# SDR UPS05544734

- Difficulty date: June 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST SUPERNUMERARY SMOKE GOGGLES LENS BROKEN.  REMOVED AND REPLACED 1ST SUPERNUMERARY SMOKE GOGGLES.
